# SDR I05R091604

- Difficulty date: December 8, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0284
- Engine: Pwa PW206B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010105A001
- Part serial: 765
- Condition: Deflated
- Location: M/R Gearbox
- Part time: 21 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX Z-ARIS MOUNT, PART DEFLATED REPLACED PART.
